51 results for fixed point.

Parameters for your search query:
Keyword    fixed point

Open AccessArticle
Export: RIS | BibTeX | EndNote
Coincidence Points and Common Fixed Points for Four Self-Mappings via Weakly Compatible Mappings in Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2017, 5(3), 112-114. DOI: 10.12691/ajams-5-3-5
Pub. Date: September 07, 2017Views: 228Downloads: 153
Open AccessArticle
Export: RIS | BibTeX | EndNote
Digital Expansions Endowed with Fixed Point Theory
Turkish Journal of Analysis and Number Theory. 2017, 5(5), 146-152. DOI: 10.12691/tjant-5-5-1
Pub. Date: July 11, 2017Views: 611Downloads: 410
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalization of Fixed Point Results via Iterative Process of F-Contraction
Turkish Journal of Analysis and Number Theory. 2017, 5(4), 132-138. DOI: 10.12691/tjant-5-4-3
Pub. Date: June 14, 2017Views: 804Downloads: 556
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Results on Closed Ball for a New Rational Type Contractive Mappings in Complete Dislocated Metric Spaces
Turkish Journal of Analysis and Number Theory. 2017, 5(3), 86-92. DOI: 10.12691/tjant-5-3-2
Pub. Date: April 05, 2017Views: 1312Downloads: 947
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Results for Hardy Roger Type Contraction in Ordered Complete Dislocated Gd Metric Space
Turkish Journal of Analysis and Number Theory. 2017, 5(1), 5-12. DOI: 10.12691/tjant-5-1-2
Pub. Date: November 30, 2016Views: 1235Downloads: 916
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Fixed Point Results on Multiplicative (b)-metric-like Spaces
Turkish Journal of Analysis and Number Theory. 2016, 4(5), 118-131. DOI: 10.12691/tjant-4-5-1
Pub. Date: September 22, 2016Views: 2204Downloads: 1475
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Points Results for Graphic Contraction on Closed Ball
Turkish Journal of Analysis and Number Theory. 2016, 4(4), 92-97. DOI: 10.12691/tjant-4-4-2
Pub. Date: September 01, 2016Views: 1223Downloads: 901
Open AccessArticle
Export: RIS | BibTeX | EndNote
(αo-λo)-Contractive Mapping in Multiplicative Metric Space and Fixed Point Results
Turkish Journal of Analysis and Number Theory. 2016, 4(3), 67-73. DOI: 10.12691/tjant-4-3-3
Pub. Date: August 22, 2016Views: 1866Downloads: 1433
Open AccessArticle
Export: RIS | BibTeX | EndNote
Extremal Solutions by Monotone Iterative Technique for Hybrid Fractional Differential Equations
Turkish Journal of Analysis and Number Theory. 2016, 4(3), 60-66. DOI: 10.12691/tjant-4-3-2
Pub. Date: August 09, 2016Views: 1676Downloads: 1239Citations: 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
Weak Compatibility and Related Fixed Point Theorem for Six Maps in Multiplicative Metric Space
Turkish Journal of Analysis and Number Theory. 2016, 4(2), 39-43. DOI: 10.12691/tjant-4-2-3
Pub. Date: July 13, 2016Views: 1571Downloads: 1099
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals






Article Types